# SDR AALA202104089020

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 28,617 hours, 11,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND CABIN EMERGENCY LIGHT CIRCUIT BREAKER POPPED. RESET CABIN EMERGENCY LIGHT P6-11 A-9 CIRCUIT BREAKER. ACCOMPLISHED EMERGENCY LIGHTS OPERATIONAL TEST PER AMM 33-51-00.
